MathSciNet Relay Station
MathSciNet bibliographic data
MR2078208 (2005d:34139) 34K10 (34K13 34K45)
Ding, Wei; Han, Maoan Periodic boundary value problem for the second order impulsive functional differential equations. Appl. Math. Comput. 155 (2004), no. 3, 709–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement